Positively equicontinuous flows are topologically conjugate to rotation flows
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 707-716
Jong Sook Bae, Kyung Jin Min, Duk Hyon Sung, and Seung Kab Yang
Myongji University, Myongji University, Myongji University, Myongji University
Abstract : In this paper we study the continuity of rotation numbers of liftings of circle maps with degree one. And apply our result to prove that a positively equicontinuous flow of homeomorphisms on the circle $S^1$ is topologically conjugate to a continuous flow of rotation maps.
Keywords : rotation map, rotation number, positively equicontinuous flow, topologically conjugate
MSC numbers : 58F20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd